# SDR CALA2025022002390

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 52,536 hours, 18,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOOR 1L OPEN INDICATION DURING TAKEOFF ROLL,  FA REPORT DOOR HANDLE MOVED UPACCOMPLISH CENTER GUIDE INSPECTION REF AMM 52-11-00-200-802. UPDATING MH PERFORMED FWD ENTRY DOOR SYSTEM TEST IAW B737 AMM 52-11-00. FOUND OPENING AND CLOSING FORCE TO BE OUT OF LIMITS, CLOSING FORCE AT 850INLBS AND OPENING FORCE AT 550INLBS.  PERFORMED ADJUSTMENT ON UPPER AND LOWER DOOR GATES, CENTER GUIDE ROLLER, HORIZONTAL CONTROL ROD, LATCH RECIEVERS.  NO DECREASE IN HANDLE FORCE NOTED.  SUSPECT BINDING IN TORQUE BOX. REQUIRES FURTHER TROUBLESHOOTING.  ALL AFORMENTIONED ADJUSTED SYSTEMS REQUIRE FINAL ADJUSTMENT CHECK, TORQUE AND SAFETY. AFTER DISCREPANCY IS FOUND.   ADJUSTED DOOR EVEN FURTHER TO TORQUE SPEC WITH DOOR OPEN AT 420INCHLBS AND CLOSING UNDER 600INCHLBS ,FLUSHNESS OF DOOR WITHIN SPEC, NEEDS FURTHER INSPECTION OF CLOSING MECHANISIM DUE TO LOCK AND UNLOCK POPPING NOISE ADD EMP:405445 FOR RECENT UPDATE USED REF AMM 52-11-00-820-801 CONTINUED TO ADJUST DOOR TO REMOVE POPPING SOUND REF MM 52-11-00 AFTER POPPING SOUND REMOVED DOOR TORQUES EXCEEDED LIMITS IN MM TROUBLESHOT FURTHER FOUND  DOOR CAM PLATE WITH SEVERE WEAR  ON ORDER.  REMOVED AND REPLACED CAM PLATE PER REF CMM 56-16-12 AND ALSO FOUND WORN BEARING ON CAM FOLLOWER TOWARDS TORQUE TUBE SIDE , REPLACED BEARING REF CMM 56-16-12. CONTINUED TO ADJ DOOR RIGGING , DOOR IS NOW AT TOP OF OPEN TORQUE RANGE 60REMOVED L1 DOOR LOWER LATCH TORQUE TUBE ASSEMBLY REF CMM 52-16-12.
